# SDR USAA990688

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: D5764000000800B
- Condition: Cracked
- Location: Lt Aileron
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORT INDICATED ONE EACH 2 INCH LONG CRACK AND 3.50 INCH LONG CRACK AT LEFT AILERON AT INBOARD END LEFT AILERON UPPER SURFACE LEADING EDGE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (X)
